MAUDE Adverse Event Report: AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFICATION AND FILTERING

AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFICATION AND FILTERING
Model Number AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No pictures and sample provided for evaluation.The customer stated that the product was discarded.Therefore, no root cause can be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife¿ sterile water for inhalation, usp, 500 ml experienced missing hole that allows a connection to the o2 and the cannula.The therapist had to poke a hole in the top and nasal cannula connection to get it to work.The customer confirmed that patient o2 desaturated.But was caught in time to prevent further harm.

Brand Name
AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Common Device Name
HUMIDIFICATION AND FILTERING
MDR Report Key12052099
Report Number3007502289-2021-00004
Device Sequence Number19936356
Product Code BTT
UDI-Device Identifier10885403070983
UDI-Public(01)10885403070983(10)TL2008076
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K853146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Device Catalogue Number002620
Device Lot NumberTL2008076
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;